Properties of the ramified fourier transform

[No abstract available]

Authors
Savin A. 1, 2 , Sternin B. 1, 2
Collection of articles
Publisher
Birkhauser Verlag AG
Number of issue
9783319517438
Language
English
Pages
53-59
Status
Published
Year
2017
Organizations
  • 1 RUDN University, Department of Applied Mathematics, Moscow, Russian Federation
  • 2 Leibniz Universität Hannover, Institut für Analysis, Hannover, Germany
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/5926/